MathSciNet Relay Station
MathSciNet bibliographic data
MR330295 (48 #8632) 20E05
Birman, Joan S. An inverse function theorem for free groups. Proc. Amer. Math. Soc. 41 (1973), 634–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement